# SDR FDEA201101270385

- Difficulty date: January 27, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5797142621100
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RUBSTRIP ON NR N00391 RT WING OTBD FLAP UPPER MAIN SKIN   BETWEEN RIBS 4 AND 5 ALSO BETWEEN THE MAIN SPAR CHORD AND REAR SPAR CORD HAS 8  DENTS WHICH 2 EA ARE VISABLE UNDER THE RUBSTIPS.  DAMAGE IS IN A 10 IN X 12 IN AREA. CUTOUT DAMAGE AREA AND REPAIRED IAW SRM 57-53-12, PARA 14, PG 255-260, FIG 210  C/W EA 6-5750-145550.
